# SDR P2EA98033

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 421 - DFW - AIR RETURN NO EMERGENCY DECLARED LANDING UNEVENTFUL.  LANDING GEAR WOULD NOT RETRACT NORMALLY.  ADJUSTED AIR SAFETY SENSOR, RT MLG, PER MM 32-09-200.  PERFORMED GEAR SWING PER MM 7-11-11.  OPERATIONAL CHECK NORMAL.  (M)
